# SDR UALA2010111804271

- Difficulty date: November 17, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 80,218 hours, 12,987 cycles
- Engine: Pwa PW4060
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321387015
- Part serial: 60
- Condition: Faulty
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DOOR EICAS MESSAGE DISPLAYED ON GROUND.  NOT RESETABLE.  SEVERAL DOOR FUNCTION PERF AND ECU RESET, NO HELP.  BITE CHK EICAS FOR MSG'S.  REPLACED INLET DOOR ACTUATOR.  OPS CHECKS GOOD.
